# SDR AALA201910149022

- Difficulty date: October 12, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 787-8
- Aircraft serial: 40619
- Aircraft time: 18,052 hours, 2,316 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 152Z614558
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING INBOARD TRAILING EDGE FLAP SUPPORT BACKUP RIB CRACKED. REPAIRED RIB PER EA 299232.
